MAUDE Adverse Event Report: COOK INC FIRLIT-KLUGE URETHRAL STENT; GBM CATHETER, URETHRAL

COOK INC FIRLIT-KLUGE URETHRAL STENT; GBM CATHETER, URETHRAL
Model Number G15047
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a stand of hair was found in the packaging of a firlit-kluge urethral stent.Another same device was used to complete the procedure.The device did not make patient contact.
 
Additional Manufacturer Narrative
Customer (person): (b)(6).Occupation: sister.Pma/510(k) #: k172278.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Description of event: as reported, a stand of hair was found in the packaging of a firlit-kluge urethral stent.Another same device was used to complete the procedure.The device did not make patient contact.Investigation ¿ evaluation.A visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, the instructions for use, and quality control data.One firlit-kluge urethral stent was returned in open packaging to cook for investigation.A small hair was observed on the stent tubing near molded silicone ball.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.The instructions for use (ifu) provides no information in relation to this event.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Cook has concluded the cause of the complaint is manufacturing related.The inspector for the product has completed defect awareness training.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There is no new patient or event information to report.

Brand Name
FIRLIT-KLUGE URETHRAL STENT
Common Device Name
GBM CATHETER, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key12967122
Report Number1820334-2021-02653
Device Sequence Number13836529
Product Code GBM
UDI-Device Identifier00827002150478
UDI-Public(01)00827002150478(17)221203(10)NS10187757
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Model NumberG15047
Device Catalogue Number032008
Device Lot NumberNS10187757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown